# SDR YENA2019102950617

- Difficulty date: October 25, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N907JB
- Make and model: Airbus A321-231
- Aircraft serial: 5865
- Aircraft time: 23,220 hours, 7,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EPSU'S 10WL, 11WL, 12WL, 13WL, 14WL LOW VOLTAGE NOTED ON OPS CHECK; REF LHT NR 5200000685-005000922310-0010 - REPLACED EPSU'S 10WL, 11WL, 12WL, 13WL, 14WL IAW A321 AMM 33-51-38-000-001-A REV 79. SUPPLEMENTAL INFORMATION TO FOLLOW.
